Jump to content

Barelygettingby


Barelygettingby

Recommended Posts

 

I have been on antidepressants for 23 years and Klonopin for the last 7 years for sleep issues. I tapered off of klonopin 9 months ago. After 3 months I thought I was doing great so I tapered off of citalipram. Been off citalipram for 6 months today. I struggle with insomnia, memory issues and mostly anxiety that seems at times out of control.

 

I am taking fish oil, vitamin c, magnesium, vitamin b, vitamin e, and calcium

 

 

I have some disk issues in my back that requires me to get a steroid shot in my back about once a year. The shot is coming up and idk whether I should get the shot or not since I am Going thru withdrawal. The shot requires a local before the actual shot.

 

Any advice would be appreciated. I am new to this site and have never posted before

Link to comment

Welcome. There will be a moderator to give advice. This place is great for support. I'm a long time SSRI user having a hard time with my taper, so just wanted to say I feel your pain. You are not alone.

HISTORY: Lexapro 10mg (current and for approximately 7 years; Prozac 20mg for 5 years and Zoloft 50mg for 5 years)

Lexapro (too fast taper) 9mg 09/13; 8mg 10/13; 7mg 12/13; 6mg  02/14; 5mg  04/14; 4mg 06/14 2.5mg 08/29/14 2.25 mg 12/04/14;

 

Re-instatement - 2.5mg 12/17/14; 03/01/15 3.0 mg; 04/01/15 - 5mg;  05/01/15  6mg; 5/15/15 6.5mg 6/01/15 7.5mg

 

2nd attempt at micro taper: starting dose is 7.5mg using liquid compounded rx: 12/16/17 - 7mg;  02/05/18 - 6.75mg 04/06/18 - 6.5ml  05/31/18 re-instate back to 6.75mg 

 

Link to comment
  • Moderator Emeritus

Hi Barelygettingby,

 

Welcome to the forum.  I'm sorry you have been struggling.  Could you tell us a little more of your history, particularly how you tapered of your antidepressant.  You can do this by filling out your signature.  Instructions on how to do that are here  - How to fill out your signature http://survivinganti...your-signature/

 

One reflection on what you have written above, many people in withdrawal find B vitamins quite activating in the sense of contributing to symptoms of anxiety

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Moderator Emeritus

I have some disk issues in my back that requires me to get a steroid shot in my back about once a year. The shot is coming up and idk whether I should get the shot or not since I am Going thru withdrawal. The shot requires a local before the actual shot.

 

You could try PM-ing Aeroman, he had back issues and I think he has had these shots.

2001–2002 paroxetine

2003  citalopram

2004-2008  paroxetine (various failed tapers) 
2008  paroxetine slow taper down to

2016  Aug off paroxetine
2016  citalopram May 20mg  Oct 15mg … slow taper down
2018  citalopram 13 Feb 4.6mg 15 Mar 4.4mg 29 Apr 4.2mg 6 Jul 4.1mg 17 Aug 4.0mg  18 Nov 3.8mg
2019  15 Mar 3.6mg  21 May 3.4mg  26 Dec 3.2mg 

2020  19 Feb 3.0mg 19 Jul 2.9mg 16 Sep 2.8mg 25 Oct 2.7mg 23 Oct 2.6mg 24 Dec 2.5mg

2021   29 Aug 2.4mg   15 Nov 2.3mg

Link to comment
  • Moderator Emeritus

Hi Barelygettingby,  welcome to SA. I had a steroid shot in my shoulder last year when I was in an awful withdrawal wave and was fine. I think you have to balance the risk with the benefit. Can you cope with the pain without the shot?   I had shots in my knees years ago and went into a rage after, but it was short lived. I've had many others since without issues but only the one last year during withdrawal and there were no issues at all, it helped a lot and was fine after it.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • Moderator Emeritus

Hi there ,  barelygettingby , welcome to the site.    You'll find loads of information here - the more you look , the more you find.

 

What I'm getting from your first post is that you've been on ad's for 23 years , and tapered your citalopram down over 3 months.  That was 6 months ago.

 

Apart from insomnia , memory issues and anxiety , what other withdrawal symptoms have you had so far?

Are things overall getting better or worse for you?

 

Good to have you on board ,   Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • Moderator Emeritus

 

I have some disk issues in my back that requires me to get a steroid shot in my back about once a year. The shot is coming up and idk whether I should get the shot or not since I am Going thru withdrawal. The shot requires a local before the actual shot.

 

You could try PM-ing Aeroman, he had back issues and I think he has had these shots.

 

I just had my set of 3 steroid shots this month (I have a bad L3/L4 disc) and I have been doing very well in that dept!

Lexparo 10mg user for 2.5 years. Last dose was 2/27/2008 after a fast 1 month taper. Recovered around 2011. Had issues with depression, anxiety, akathasia, inner restlessness, vertigo, insomnia, loss of appetite, eye floaters just to name a few. Basically rode it out, employing the Dr. Claire Weekes method.

 

Took Cipro in July of 2014 and have been having set backs with nausea, vertigo, anxiety (racing thoughts), and depression the last half of 2014.

Link to comment

Thank you for the help. Was thrilled to hear from aeroman that he has had the shots without added issues.

 

It does mean a lot to see people care Thank you

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy